# SDR AALA202311274931

- Difficulty date: November 26, 2023
- Submitted: November 28, 2023
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 83,352 hours, 10,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE:  INOPERATIVE GREEN TEST LIGHT ON THE EPAS BATTERY PACK ON DOOR 4R IN PASSENGER CABIN. MAINTENANCE REPLACED EPAS BATTERY PACK ON DOOR 4R IN PASSENGER CABIN IAW AMM 52-11-20-000-805-002.
